淡江大學機構典藏:Item 987654321/55578
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 58203/91779 (63%)
Visitors : 13774632      Online Users : 64
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/55578


    Title: Uniformly robust tests in errors-in-variables models
    Authors: Huwang, Long-Cheen;Huang, Y.H. Steve;Wang, Yi-Hua Tina
    Contributors: 淡江大學數學學系;淡江大學統計學系
    Keywords: Errors-in-variables;Pointwise robust;Uniformly robust;Confidence coefficient;Projected test
    Date: 2009-12
    Issue Date: 2011-08-23 15:32:30 (UTC+8)
    Publisher: Heidelberg: Springer
    Abstract: Consider an ordinary errors-in-variables model. The true level αn(θ*) of a test at nominal level α and sample size n is said to be pointwise robust if αn(θ*) → α as n → ∞ for each parameter θ*. Let Ω* be a set of values of θ*. Define αn = supθ*∈Ω*αn(θ*). The test is said to be uniformly robust over Ω* if αn → α asn → ∞. Corresponding definitions apply to the coverage probabilities of confidence sets. It is known that all existing large-sample tests for the parameters of the errors-in-variables model are pointwise robust. However, they might not be uniformly robust over certain null parameter spaces. In this paper, we construct uniformly robust tests for testing the vector coefficient parameter and vector slope parameter in the functional errors-in-variables model. These tests are established through constructing the confidence sets for the same parameters in the model with similar desirable property. Power comparisons based on simulation studies between the proposed tests and some existing tests in finite samples are also presented.
    Relation: Annals of the Institute of Statistical Mathematics 61(4), pp.789-810
    DOI: 10.1007/s10463-007-0167-8
    Appears in Collections:[Graduate Institute & Department of Statistics] Journal Article
    [Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    0020-3157_ 61(4)_p789-810.pdf508KbAdobe PDF1View/Open
    index.html0KbHTML532View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback